Georgia, 2019

Tornadoes and Hail in Georgia, April 14, 2019

April 14, 2019 · NWS FFC · 25 events in 21 counties and zones

A surface low and associated cold front swept through the region ahead of a deep upper-level trough. Moderate instability and strong shear, combined with the vigorous mid and upper-level dynamics to produce scattered reports of damaging thunderstorm winds and isolated tornadoes.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$1.2 million
Crop damage
None recorded
Events
25

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS FFC wrote it up.

A surface low and associated cold front swept through the region ahead of a deep upper-level trough. Moderate instability and strong shear, combined with the vigorous mid and upper-level dynamics to produce scattered reports of damaging thunderstorm winds and isolated tornadoes.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before the first event at Apr 14, 6:30 AM EST, 44 minutes earlier.

Area forecast discussion, Apr 14, 6:30 AM EST, 44 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
730 AM EDT Sun Apr 14 2019

.UPDATE...
Updated to add the Tornado Watch.

&&

.PREV DISCUSSION... /Issued 350 AM EDT Sun Apr 14 2019/

SHORT TERM /Today through Monday/...
Very active day expected for the CWFA as the potential for severe
weather remains high across the area.

Pre-frontal trough/squall line is currently moving across western
Alabama. This line will continue eastward through the overnight and
early morning hours and should begin approaching the AL/GA state
line right around 12Z. The hi-res models have been very consistent
run to run with the timing of this system for the past 24 hours.
Yesterday, there were some hints in the models that as the initial
line approached GA, some weakening was possible with additional
strong/severe convection firing up along the actual cold front
during the late morning/afternoon. Today's runs of the HRRR and
local WRF, continue to show this trend. However, individual cells
out ahead of the line will have to be watched very closely.

Winds aloft remain impressive today with a 60kt 850mb jet moving
across as the front/squall line moves across. With temps near 80
degrees and dewpoints in the mid/upper 60s, plenty of surface
instability will be available. The best mid level lapse rates are
across northern GA, with more marginal values mainly south of
Interstate 20. In addition, this is a very dynamic system aloft. The
combination of all of these ingredients lead to the high potential
for severe weather across the entire CWFA today. The primary weather
hazard will be damaging wind gusts in excess of 60mph. Even the 06Z
sounding is showing close to 1000 j/kg of DCAPE. With mid level
lapse rates between 6-6.5 C/km across the northern CWFA, large hail
is also possible. An isolated tornado is also not out of the
question as decent shear will also be present. Locally heavy
rainfall will also be likely, with widespread 1" to 2". Locally
higher amounts possible.

The gradient has tightened head of the cold front. Do think that the
highest elevations will have the best chances for achieving the
sustained/gust potential for criteria. Outside of the mountains,
values will be a bit more marginal. However, even sub wind advisory
winds will bring down trees with wet soils. No changes expected for
the NPW.

The line of shra/tsra should clear the CWFA by the early evening.
High pressure will build in behind the frontal boundary. Near or
slightly below normal temps expected for tonight and Monday.

NListemaa

LONG TERM /Monday Night through Saturday/...
Extended forecast starts with high pressure over the area, lasting
through mid week. Next system moves in late Thursday, and have
backed off pops Wednesday given the slightly later model
solutions. Strong frontal system looks well organized and brings
the next chance for severe storms. SPC already highlighting the
area for Day 6 and 7 severe threat risk, and so this system will
certainly be the forecast concern through the latter half of the
week.

A secondary wave swings through the long-wave trough Friday night
into Saturday, keeping chance pops in the forecast. High pressure
returns to the state late Saturday. Saturday, expect the coolest
temperatures for the week, with highs only in the 60s, and lows
largely in the mid to upper 40s by Sunday morning.

31

&&

.AVIATION...
12Z Update...
Line of convection is poised to move through during  the first
few hours of the TAF period. The hi-res models have been very
consistent with the timing of the convective line. After the main
line of convection, do expect sct shra/isold tsra for the
remainder of the afternoon as the upper level system moves
through. Not confident on CIGS behind the line, but BKN MVFR seems
reasonable. VFR CIGS expected towards 12Z MON. Winds should shift
to the SW behind the front/convective line and remain gusty.

//ATL Confidence...12Z Update... High confidence on timing  of
convective line. Med-high confidence on CIGS behind the line.
Otherwise, high confidence all elements.

NListemaa

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          76  45  67  45 /  70  40   0   0
Atlanta         76  45  66  49 / 100  40   0   0
Blairsville     71  38  60  41 / 100  50   5   0
Cartersville    78  42  65  44 / 100  30   0   0
Columbus        79  47  70  49 / 100  20   0   0
Gainesville     74  43  64  46 /  80  40   0   0
Macon           79  47  70  46 /  80  20   0   0
Rome            77  42  66  44 /  90  30   0   0
Peachtree City  78  43  68  44 / 100  30   0   0
Vidalia         83  51  71  50 /  70  40   0   0

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Wind Advisory until 10 PM EDT this evening for the following
zones: Baldwin...Banks...Barrow...Bartow...Bibb...Bleckley...
Butts...Carroll...Catoosa...Chattahoochee...Chattooga...
Cherokee...Clarke...Clayton...Cobb...Coweta...Crawford...Crisp...
Dade...Dawson...DeKalb...Dodge...Dooly...Douglas...Emanuel...
Fannin...Fayette...Floyd...Forsyth...Gilmer...Glascock...
Gordon...Greene...Gwinnett...Hall...Hancock...Haralson...
Harris...Heard...Henry...Houston...Jackson...Jasper...
Jefferson...Johnson...Jones...Lamar...Laurens...Lumpkin...
Macon...Madison...Marion...Meriwether...Monroe...Montgomery...
Morgan...Murray...Muscogee...Newton...North Fulton...Oconee...
Oglethorpe...Paulding...Peach...Pickens...Pike...Polk...
Pulaski...Putnam...Rockdale...Schley...South Fulton...Spalding...
Stewart...Sumter...Talbot...Taliaferro...Taylor...Telfair...
Toombs...Towns...Treutlen...Troup...Twiggs...Union...Upson...
Walker...Walton...Warren...Washington...Webster...Wheeler...
White...Whitfield...Wilcox...Wilkes...Wilkinson.

Tornado Watch until 2 PM EDT this afternoon for the following
zones: Banks...Barrow...Bartow...Bibb...Bleckley...Butts...
Carroll...Catoosa...Chattahoochee...Chattooga...Cherokee...
Clarke...Clayton...Cobb...Coweta...Crawford...Crisp...Dade...
Dawson...DeKalb...Dooly...Douglas...Fannin...Fayette...Floyd...
Forsyth...Gilmer...Gordon...Gwinnett...Hall...Haralson...
Harris...Heard...Henry...Houston...Jackson...Jasper...Jones...
Lamar...Lumpkin...Macon...Marion...Meriwether...Monroe...
Morgan...Murray...Muscogee...Newton...North Fulton...Oconee...
Paulding...Peach...Pickens...Pike...Polk...Pulaski...Putnam...
Rockdale...Schley...South Fulton...Spalding...Stewart...Sumter...
Talbot...Taylor...Towns...Troup...Twiggs...Union...Upson...
Walker...Walton...Webster...White...Whitfield...Wilcox.

&&

SHORT TERM...NListemaa
LONG TERM....31
AVIATION...NListemaa
Hazardous weather outlook, Apr 14, 2:58 AM EST, 4 hours 16 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
358 AM EDT Sun Apr 14 2019

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-150800-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
358 AM EDT Sun Apr 14 2019

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...Today and Tonight...

Scattered severe storms are expected today as a strong storm
system moves across the state. Damaging winds and a few tornadoes
can be expected. The threat for severe weather will end this
evening.

.DAYS TWO THROUGH SEVEN...Monday through Saturday...

Another front will move across the state Thursday and Friday
bringing another chance of thunderstorms to the area.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is requested for today and tonight across
north and central Georgia.

In the hours before

Special weather statement, Apr 14, 6:33 AM EST, 41 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
733 AM EDT Sun Apr 14 2019

GAZ001-141215-
Dade GA-
733 AM EDT Sun Apr 14 2019

...SIGNIFICANT WEATHER ADVISORY FOR DADE COUNTY UNTIL 815 AM EDT...

At 733 AM EDT...a line of strong thunderstorms was along a line
extending from near Jasper to Pine Ridge...and moving northeast at 35
mph.

  HAZARD...40 mph wind and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Trenton, Stephensville, Rising Fawn, New England, Morganville,
Hooker, Cloudland Canyon State Park, Cole City and Wildwood.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3498 8537 3483 8545 3476 8545 3475 8546
      3473 8546 3470 8549 3467 8549 3463 8553
      3498 8560
TIME...MOT...LOC 1133Z 231DEG 28KT 3503 8563 3444 8581

WIND...40MPH

The radar

The Northeast Alabama radar (KHTX), 73 km away, was scanning. The volume nearest the first event began at 12:11 UTC.

Open the radar archive at this moment

Event by event

17 thunderstorm wind, 7 tornado, 1 hail. Local standard time, as filed.

Thunderstorm Wind, Walker

When
April 14, 7:14 AM EST to 7:24 AM EST
Where
Walker County, 0.24 mi SSW of Beverly Hills
Measured
50 kt (58 mph) estimated gust
Property damage
$4,000
Reported by
911 Call Center
Coordinates
34.967, -85.281

The Walker County 911 center reported trees blown down around the intersection of Longview Drive and Park City Road in Rossville.

Thunderstorm Wind, Chattooga

When
April 14, 7:25 AM EST to 7:45 AM EST
Where
Chattooga County, 0.42 mi ENE of West Summerville to 1.83 mi N of East Trion
Measured
50 kt (58 mph) estimated gust
Property damage
$25,000
Reported by
911 Call Center
Coordinates
34.473, -85.364

The Chattooga County 911 center reported several trees and power lines blown down from Summerville to north of Trion.

Thunderstorm Wind, Walker

When
April 14, 8:21 AM EST to 8:31 AM EST
Where
Walker County, 0.66 mi NNE of Hawkins
Measured
50 kt (58 mph) estimated gust
Property damage
$7,000
Reported by
911 Call Center
Coordinates
34.709, -85.276

The Walker County 911 center reported trees and power lines blown down along Brookwood Lane in Lafayette.

Thunderstorm Wind, Paulding

When
April 14, 8:23 AM EST to 8:49 AM EST
Where
Paulding County, 0.52 mi SE of Nebo to 0.77 mi ENE of New Hope
Measured
50 kt (58 mph) estimated gust
Property damage
$25,000
Reported by
Emergency Manager
Coordinates
33.824, -84.825

The Paulding County Emergency Manager reported numerous trees and power lines blown down from southeast of Dallas through northeast of Dallas.

Thunderstorm Wind, Marion

When
April 14, 8:45 AM EST to 8:55 AM EST
Where
Marion County, 0.81 mi NW of Oakland
Measured
50 kt (58 mph) estimated gust
Property damage
$10,000
Reported by
Emergency Manager
Coordinates
32.459, -84.539

The Marion County Emergency Manager reported a mobile home damaged by thunderstorm winds in the Oakland community.

Thunderstorm Wind, Polk

When
April 14, 8:49 AM EST to 8:59 AM EST
Where
Polk County, 3.25 mi ENE of Greenway
Measured
50 kt (58 mph) estimated gust
Property damage
$4,000
Reported by
911 Call Center
Coordinates
33.969, -85.318

The Polk County 911 center reported a few trees blown down on Akes Station Road near Highway 278.

Hail, Polk

When
April 14, 8:51 AM EST to 9:01 AM EST
Where
Polk County, 1.32 mi SSW of Cedartown
Measured
1.75 in hail
Property damage
$315,000
Reported by
911 Call Center
Coordinates
34.003, -85.261

The Polk County 911 center reported golf ball size hail on Johnson Lake Road near Highway 278.

Tornado, Muscogee

When
April 14, 9:16 AM EST to 9:23 AM EST
Where
Muscogee County, 0.68 mi S of Avondale to 0.09 mi S of Columbus
Rating
EF0
Path length
2.67 mi
Path width
50 yd
Property damage
$150,000
Reported by
NWS Storm Survey
Coordinates
32.440, -84.970

A National Weather Service survey determined that an EF0 tornado with maximum wind speeds 85 mph and a maximum path width of 50 yards crossed the Chattahoochee river from Phenix City Alabama into Columbus Georgia. The tornado crossed the river between Rotary Park and 22nd Avenue snapping trees limbs between Victory Drive and Blanchard Boulevard. The tornado moved north damaging a metal awning and several gas pumps at a gas station along Martin Luther King Jr. Boulevard as well as a metal warehouse on Cusseta Road in the Avondale community. Further north a large tree was blown down on 17th Street near 15th Avenue bringing down power lines. No injuries were reported. [04/14/19: Tornado #1, County #1/1, EF-0, Muscogee, 2019:021].

Tornado, Muscogee

When
April 14, 9:46 AM EST to 9:47 AM EST
Where
Muscogee County, 2.21 mi NNW of Upatoi to 2.4 mi NNW of Upatoi
Rating
EF0
Path length
0.33 mi
Path width
100 yd
Continued into
Harris, Ga (FFC)
Property damage
$25,000
Reported by
NWS Storm Survey
Coordinates
32.580, -84.745

A National Weather Service survey determined that an EF0 tornado with maximum wind speeds 80 mph and a maximum path width of 100 yards touched down in extreme northern Muscogee County near Deerwood Court snapping a few pine trees and causing damage to shingles one the roof of a home. The tornado moved northeast quickly crossing into Harris County. No injuries were reported. [04/14/19: Tornado #2, County #1/3, EF-0, Muscogee, 2019:022].

Tornado, Harris

When
April 14, 9:47 AM EST to 9:52 AM EST
Where
Harris County, 3.45 mi SSW of Ridgeway to 1.85 mi NE of Ridgeway
Rating
EF0
Path length
5.1 mi
Path width
100 yd
Continued into
Talbot, Ga (FFC)
Property damage
$75,000
Reported by
NWS Storm Survey
Coordinates
32.583, -84.741

A National Weather Service survey determined that an EF0 tornado with maximum wind speeds 80 mph and a maximum path width of 100 yards moved out of extreme northern Muscogee County into southeast Harris County. The tornado moved across McKee Road and Boyd Court snapping several trees before continuing northeast into an uninhabited area along Randall Creek and Boyd Branch. Further northeast, the tornado crossed Ridgeway Road where it hit a hunting camp, rolling two small camper-trailers. The tornado continued northeast, crossing into Talbot County just south of Highway 315. No injuries were reported. [04/14/19: Tornado #2, County #2/3, EF-0, Harris, 2019:022].

Tornado, Talbot

When
April 14, 9:52 AM EST to 9:55 AM EST
Where
Talbot County, 1.44 mi WSW of Baughville to 2.1 mi NNE of Baughville
Rating
EF0
Path length
3.02 mi
Path width
100 yd
Property damage
$35,000
Reported by
NWS Storm Survey
Coordinates
32.646, -84.694

A National Weather Service survey determined that an EF0 tornado with maximum wind speeds 80 mph and a maximum path width of 100 yards moved out of eastern Harris County into western Talbot County. The tornado moved northeast across Highway 315 and County Road 71 downing dozens of trees before dissipating along Culpepper Road. No injuries were reported. [04/14/19: Tornado #2, County #3/3, EF-0, Talbot, 2019:022].

Thunderstorm Wind, Upson

When
April 14, 10:24 AM EST to 10:34 AM EST
Where
Upson County, 0.58 mi W of Pickard
Measured
50 kt (58 mph) estimated gust
Property damage
$3,000
Reported by
911 Call Center
Coordinates
32.920, -84.410

The Upson County 911 center reported power lines blown down along Pickard Road.

Thunderstorm Wind, Pike

When
April 14, 10:36 AM EST to 10:46 AM EST
Where
Pike County, 2.22 mi ENE of Weaver
Measured
45 kt (52 mph) estimated gust
Property damage
$1,000
Reported by
Emergency Manager
Coordinates
33.114, -84.266

The Pike County Emergency Manager reported a tree blown down at the intersection of Harden Road and Glover Road.

Tornado, Lamar

When
April 14, 10:39 AM EST to 10:42 AM EST
Where
Lamar County, 0.28 mi WSW of Milner Xrds to 0.98 mi N of Milner Xrds
Rating
EF0
Path length
1.13 mi
Path width
75 yd
Property damage
$10,000
Reported by
NWS Storm Survey
Coordinates
33.069, -84.225

A National Weather Service survey determined that an EF0 tornado with maximum wind speeds 75 mph and a maximum path width of 75 yards touched down in western Lamar County just north of Highway 18 and west of Five Points Road. The short-lived tornado moved northeast crossing Five Points Road and snapping or uprooting several trees before dissipating south of Grove Street. No injuries were reported. [04/14/19: Tornado #3, County #1/1, EF-0, Lamar, 2019:023].

Tornado, Lamar

When
April 14, 10:45 AM EST to 10:52 AM EST
Where
Lamar County, 1.54 mi NE of Milner to 2.43 mi NW of Liberty Hill
Rating
EF1
Path length
3.32 mi
Path width
150 yd
Continued into
Spalding, Ga (FFC)
Property damage
$200,000
Reported by
NWS Storm Survey
Coordinates
33.138, -84.184

A National Weather Service survey determined that an EF1 tornado with maximum wind speeds 90 mph and a maximum path width of 150 yards touched down in northern Lamar County near the intersection of Weldon Lake Road and Silver Dollar Road, snapping several trees. The tornado moved northeast along Weldon Lake Road snapping or uprooting more trees. As the tornado crossed Evans Road, numerous trees were downed with one falling onto a carport attached to a home. The house next door had damage to shingles on its roof. The tornado continued northeast, intensifying as it reached the Morgan Dairy Golf Course and crossed Morgan Dairy Road. Over 50 trees were downed on the golf course and numerous others were downed along Morgan Dairy Road. Continuing northeast, the tornado crossed McKneely Road downing numerous trees and power lines before weakening and crossing into Spalding County near Brown Road. No injuries were reported. [04/14/19: Tornado #4, County #1/2, EF-1, Lamar, 2019:024].

Tornado, Spalding

When
April 14, 10:52 AM EST to 10:54 AM EST
Where
Spalding County, 3.81 mi E of Orchard Hill to 4.29 mi ENE of Orchard Hill
Rating
EF0
Path length
1.01 mi
Path width
150 yd
Property damage
$20,000
Reported by
NWS Storm Survey
Coordinates
33.179, -84.154

A National Weather Service survey determined that an EF0 tornado with maximum wind speeds 75 mph and a maximum path width of 150 yards moved northeast out of Lamar County into southeast Spalding County near Brown Road. The tornado snapped or uprooted a few trees as it crossed Swint Road and Ellis Dairy Road before dissipating west of Barnesville Road and south of Rehoboth Baptism Branch. No injuries were reported. [04/14/19: Tornado #4, County #2/2, EF-0, Spalding, 2019:024].

Thunderstorm Wind, Butts

When
April 14, 10:58 AM EST to 11:15 AM EST
Where
Butts County, 2.43 mi NNW of Towaliga to 0.94 mi W of McMichael Crossroads
Measured
50 kt (58 mph) estimated gust
Property damage
$30,000
Reported by
Amateur Radio
Coordinates
33.263, -84.084

Reports were received from amateur radio operators and the local media of trees and power lines blown down from near the Highway 16 and I-75 interchange to north of Jackson along Old Bethel Road near Rising Star Church Road.

Thunderstorm Wind, Gwinnett

When
April 14, 11:25 AM EST to 12:00 PM EST
Where
Gwinnett County, 2.58 mi SSW of Lilburn to 0.3 mi ENE of Buford
Measured
55 kt (63 mph) estimated gust
Property damage
$250,000
Reported by
Emergency Manager
Coordinates
33.846, -84.147

The Gwinnett County Emergency Manager relayed widespread reports of numerous trees and power lines blown down across Gwinnett County from the Stone Mountain area to Buford. This swath of damage stretched nearly 22 miles long and spanned 10 to 12 miles in width. At an apartment complex in Duluth, a large tree fell onto a car with 3 occupants. Two of the occupants were unhurt while paramedics treated one on the scene for minor injuries.

Thunderstorm Wind, Walton

When
April 14, 11:38 AM EST to 11:58 AM EST
Where
Walton County, 2.23 mi SSE of Between to 0.57 mi ESE of Walker Park
Measured
50 kt (58 mph) estimated gust
Property damage
$30,000
Reported by
911 Call Center
Coordinates
33.789, -83.791

The Walton County 911 center reported numerous trees and power pines blown down along the northwest side of Monroe, including along Double Springs Church Road, Bulldog Drive, Highway 78 near Troy Smith Road, and along Cedar Ridge Road.

Thunderstorm Wind, Barrow

When
April 14, 11:41 AM EST to 11:51 AM EST
Where
Barrow County, 3.19 mi NE of Whistleville
Measured
45 kt (52 mph) estimated gust
Property damage
$1,000
Reported by
911 Call Center
Coordinates
34.035, -83.715

The Barrow County 911 center reported a tree blown down at the intersection of Highway 53 and Rockwell Church Road.

Thunderstorm Wind, Lumpkin

When
April 14, 12:00 PM EST to 12:10 PM EST
Where
Lumpkin County, 0.86 mi SW of Dahlonega
Measured
45 kt (52 mph) estimated gust
Property damage
$1,000
Reported by
911 Call Center
Coordinates
34.521, -83.990

The Lumpkin County 911 center reported a tree blown down in the 500 block of Calhoun Road.

Thunderstorm Wind, Jackson

When
April 14, 12:02 PM EST to 12:12 PM EST
Where
Jackson County, 0.32 mi ESE of Talasee
Measured
45 kt (52 mph) estimated gust
Property damage
$1,000
Reported by
911 Call Center
Coordinates
34.018, -83.495

The Jackson County 911 center reported a tree blown down near the intersection of Jefferson Road and Lebanon Church Road.

Thunderstorm Wind, Baldwin

When
April 14, 12:20 PM EST to 12:30 PM EST
Where
Baldwin County, 0.45 mi SW of Allon Mill
Measured
45 kt (52 mph) estimated gust
Property damage
$1,000
Reported by
Emergency Manager
Coordinates
33.046, -83.106

The Baldwin County Emergency Manager reported a tree blown down blocking Oquinns Pond Road near Deep Step NE.

Thunderstorm Wind, Hall

When
April 14, 12:35 PM EST to 12:45 PM EST
Where
Hall County, 0.78 mi S of New Holland
Measured
45 kt (52 mph) estimated gust
Property damage
$1,000
Reported by
911 Call Center
Coordinates
34.289, -83.801

The Hall County Emergency Manager reported a tree blown down near the intersection of Athens Street and Highway 365.

Thunderstorm Wind, Dodge

When
April 14, 1:20 PM EST to 1:45 PM EST
Where
Dodge County, 3.25 mi SW of Dubois to 0.97 mi SW of Dubois
Measured
50 kt (58 mph) estimated gust
Property damage
$17,000
Reported by
Emergency Manager
Coordinates
32.270, -83.313

The Dodge County Emergency Manager reported trees and power lines along Friendship UMC Road from around Antioch Church Road to past Hardy Road. A roof was damaged by the wind along this stretch of road as well.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Tornado
A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Georgia in 2019Every state in 2019This day in weather historyThe tornado archive for Georgia, 2019Warnings in Georgia, April 2019

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 813277, 813278, 813308, 813280, 813282, 813284, 813276, 813023, 813029, 813033, 813036, 813292, 813295, 813049, 813057, 813058, 813298, 813299, 813300, 813301, 813302, 813303, 813305, 813306, 813307.